# SDR MASA200700389

- Difficulty date: July 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 20,141 hours, 15,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH RON DSM.  MX REPORTED THE LT MID EXTERIOR OVERWING EMERGENCY EXIT LIGHT WAS INOP.  MX RELAMPED THE LIGHT.
